EconPapers    
Economics at your fingertips  
 

Efficient Semiparametric Estimation of Censored and Truncated Regressions via a Smoothed Self-Consistency Equation

Stephen R. Cosslett ()

Working Papers from Ohio State University, Department of Economics

Date: 2003-09
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://economics.sbs.ohio-state.edu/pdf/cosslett/wp03-05.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to economics.sbs.ohio-state.edu:80 (No such host is known. )

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:osu:osuewp:03-05

Access Statistics for this paper

More papers in Working Papers from Ohio State University, Department of Economics 410 Arps Hall 1945 North High Street Columbus, Ohio 43210-1172.
Bibliographic data for series maintained by John Slaughter ().

 
Page updated 2020-07-03
Handle: RePEc:osu:osuewp:03-05